# SDR AALA202106019014

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737-8H4
- Aircraft serial: 31258
- Aircraft time: 12,508 hours, 5,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100043912
- Condition: Loose
- Location: Seat 14c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT LOOSE AT SEAT 14C. SECURED LIGHT IAW AFMM 20-13-1, OPS CHECK GOOD.
